# SDR SIIA004K

- Difficulty date: March 11, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N552SM
- Make and model: Cessna 550
- Aircraft serial: 5500929
- Aircraft time: 698 hours, 532 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Access Door
- Part number: 655230432
- Condition: Missing
- Location: Rt Nacelle
- Part time: 698 hours, 532 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE OIL ACCESS DOOR DISCOVERED MISSING ON POST-FLIGHT INSPECTION.  IN-FLIGHT SEPARATION PROBABLY OCCURRED APPROXIMATELY 2.5 HOURS INTO FLIGHT WHEN CREW NOTICED SLIGHT VIBRATION.  WHEN QUERIED, CESSNA REPORTS PROBLEMS WITH SEPARATIONS OF THESE ENGINE OIL ACCESS DOORS.
